MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM
Model Number MT22430-PNK
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(6) 2017 that on (b)(6) 2017 the receiver had no audio output.No additional event or patient information is available.No product or data were provided for evaluation.The reported no audio output could not be confirmed.A root cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint device was returned for evaluation.The device was externally visually inspected and no defect was found.A review of the downloaded receiver log did not find any issues related to the customer complaint.Functional testing and a manual drop test for intermittency was performed and the tests failed.The receiver case was opened for further evaluation.A visual interior inspection was performed and the inspection passed.A speaker resistance test was performed and confirmed the reported event of no audio output.The root cause was determined to be a defective speaker assembly.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6518567
Report Number3004753838-2017-32475
Device Sequence Number19007850
Product Code MDS
UDI-Device Identifier10386270000108
UDI-Public(01)10386270000108(241)STK-KD-PNK(10)5195785
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22430-PNK
Device Catalogue NumberSTK-KD-PNK
Device Lot Number5195785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2017
Supplement Report FDA Received Date05/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3004753838-02/29/16-001C
Patient Sequence Number1
Patient Age13 YR